skip to content
Odd primary infinite families in stable homotopy theory Preview this item
ClosePreview this item
Checking...

Odd primary infinite families in stable homotopy theory

Author: Ralph L Cohen
Publisher: Providence, R.I. : American Mathematical Society, 1981.
Series: Memoirs of the American Mathematical Society, no. 242.
Edition/Format:   Book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Ralph L Cohen
ISBN: 082182242X 9780821822425
OCLC Number: 7206560
Notes: "Volume 30."
Description: viii, 92 pages : illustrations ; 26 cm.
Series Title: Memoirs of the American Mathematical Society, no. 242.
Responsibility: Ralph L. Cohen.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/7206560>
library:oclcnum"7206560"
library:placeOfPublication
library:placeOfPublication
owl:sameAs<info:oclcnum/7206560>
rdf:typeschema:Book
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:creator
schema:datePublished"1981"
schema:exampleOfWork<http://worldcat.org/entity/work/id/25534331>
schema:inLanguage"en"
schema:name"Odd primary infinite families in stable homotopy theory"@en
schema:publisher
schema:url
schema:workExample

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.